Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4669
Title: On countably compact product spaces
Authors: Alas, Ofelia T.
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ofelia T. Alas, “On countably compact product spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 1-4.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: 
Si studiano in ZF forme equivalenti della seguente versione debole del teorema di Tychonov: il prodotto topologico di spazi compatti di Hausdoff è numerabilmente compatto.

We study in ZF equivalent forms of the following weaker version of Tychonov theorem: the topological product of compact Hausdorff spaces is countably compact.
Type: Article
URI: http://hdl.handle.net/10077/4669
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat
AlasRendMat25.pdf127.7 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

798
checked on Nov 30, 2022

Download(s) 50

347
checked on Nov 30, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.